Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 329193, 14 pages
http://dx.doi.org/10.1155/2014/329193
Research Article

Global Particle Swarm Optimization for High Dimension Numerical Functions Analysis

1Faculty of Electrical Engineering, Universiti Teknologi Malaysia (UTM), 81310 Johor Bahru, Johor, Malaysia
2Faculty of Engineering, University of Malaya, 50603 Kuala Lumpur, Malaysia
3Faculty of Electrical and Electronics Engineering, Universiti Tun Hussein Onn Malaysia, 86400 Batu Pahat, Johor, Malaysia

Received 21 October 2013; Revised 18 December 2013; Accepted 10 January 2014; Published 25 February 2014

Academic Editor: Marcelo A. Savi

Copyright © 2014 J. J. Jamian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. J. Jamian, M. N. Abdullah, H. Mokhlis, M. W. Mustafa, and A. H. A. Bakar, “Global Particle Swarm Optimization for High Dimension Numerical Functions Analysis,” Journal of Applied Mathematics, vol. 2014, Article ID 329193, 14 pages, 2014. https://doi.org/10.1155/2014/329193.